A note on Maurin's theorem
JournalArticle (Originalarbeit in einer wissenschaftlichen Zeitschrift)
ID 3248116
Author(s) Bombieri, Enrico; Habegger, Philipp; Masser, David; Zannier, Umberto
Author(s) at UniBasel Habegger, Philipp
Year 2010
Title A note on Maurin's theorem
Journal Rendiconti Lincei. Matematica e Applicazioni
Volume 21
Number 3
Pages / Article-Number 251-260
Abstract We combine the strategy described in a paper of the first, third and fourth authors with a recent result of the second author to obtain a new proof of Maurin’s Theorem to the effect that the points satisfying two independent multiplicative relations on a fixed algebraic curve form a finite set when there is no natural obstacle.
Publisher European Mathematical Society
ISSN/ISBN 1120-6330 ; 1720-0768
edoc-URL http://edoc.unibas.ch/51749/
Full Text on edoc No
Digital Object Identifier DOI 10.4171/RLM/570
ISI-Number WOS:000280519800002
Document type (ISI) Article

MCSS v5.8 PRO. 0.414 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |